MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1525-1470.2009.00902.x

Медицинская библиотека · Pediatric dermatology · 2009

Trichomegaly in a 3-year-old girl with alopecia areata.

Nazareth Michael R, Bunimovich Olga, Rothman Ilene L

Клинический случайСтатьяПеревод в очереди

Аннотация

We report here a case of bilateral trichomegaly associated with alopecia areata in a 3-year-old girl, healthy except for mild atopic dermatitis. Trichomegaly is a rare condition and, in many cases, is a side effect of medication such as ophthalmic solution prostaglandin analogs and epidermal growth factor receptor inhibitors. Trichomegaly has also been associated with acquired medical conditions such as HIV, systemic lupus erythematosus, anorexia nervosa, porphyria cutanea tarda, hypothyroidism, and dermatomyositis. In very rare circumstances, trichomegaly has been described as part of congenital conditions such as Oliver-McFarlane syndrome. We believe that the development of bilateral trichomegaly in conjunction with alopecia areata in this patient represents a novel finding as it occurred in the absence of any significant health problems, congenital abnormalities, or medications.

Для цитирования: Nazareth Michael R, Bunimovich Olga, Rothman Ilene L. Trichomegaly in a 3-year-old girl with alopecia areata.. Pediatric dermatology. 2009. DOI: 10.1111/j.1525-1470.2009.00902.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.